i have had the mirena coil in for five years and it will be took out in the next couple of days. i have gained weight severe headaches which last continously for three days before my period. for the past two and a half years i have had excessive sweating all over. i have had blood tests to rule out menopause, liver qnd over active thyroid. the tests came back clear. im just starting to wonder if its down to the mirena coil?
Can the mirena coil cause excessive body sweating?
Question posted by rosaleen on 13 Sep 2010
Last updated on 15 September 2010 by tglidewell
I'm on my second Mirena (9 years now). I don't have periods on mine. It also helped with my migraines because without a period I don't have menstrual migraines. I do have night sweats and I get hot sometimes when I shouldn't. I've been tested for menopause and thyroid conditions as well and it came back negative. However, these symptoms didn't start for me until I went on antidepressants. My doctor and my gyno both say that the antidepressant is most likely the culprit. But they could be wrong... I also started losing weight immediately after I had my first Mirena put in and have not had to watch my weight very closely at all since I've had it in. Birth control pills made me gain weight and have horrible headaches and made me lethargic. My gyno said I can keep getting Mirenas put in until I go through menopause and I intend to do so (I'm 35 now). I'm sorry it is giving you so much trouble. I consider myself lucky! Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.